Nicolas Saintier's publications

[30] J.P. Pinasco, M. Rodriguez Cartabia, N. Saintier, A game theoretic model of wealth distribution, submitted to Dynamic Games and Applications.

[29] M. C. Pereira, J.D. Rossi, N. Saintier, Fractional problems in thin domains, submitted to Communications in Contemporary Mathematics.

[28] P. Groisman, S. Saglietti, N. Saintier, Metastability for small random perturbations of a PDE with blow-up, submitted to Stochastic Processes and Applications.

[27] I. Caridi, J.P. Pinasco, N. Saintier, P. Schiaffino, Characterizing Segregation in the Schelling-Voter Model, to appear in Physica A.

[26] N. Saintier, A. Silva, Local existence conditions for an equations involving the $p(x)$-Laplacian with critical exponent in $\R^N$, Nonlinear Differential Equations and Applications, 24, 2017.

[25] J. Fernandez Bonder, N. Saintier, A. Silva, A Gamma convergence approach to the critical Sobolev embedding in variable exponent spaces, Journal of mathematical analysis and applications, 442 (1), 2016, 189-205.

[24] I. Drelichman, P. De Napoli, N. Saintier, Weighted embedding theorems for radial Besov and Triebel-Lizorkin spaces, Studia Mathematica, 3485, 2016, 47-65.

[23] D. Bonheure, J.D. Rossi, N. Saintier, The limit as $p\to +\infty$ in the eigenvalue problem for a system of $p$-Laplacians, to appear in Annali di Matematica Pura ed Applicata.

[22] L. Del Pezzo, J.D. Rossi, N. Saintier, A. Salort, An optimal mass transport approach for limits of eigenvalue problems for the fractional p-Laplacian, Advances in Nonlinear Analysis, 4 (3), 2015, 235-249.

[21] H.T. Banks, D. Rubio, N. Saintier, M. I. Troparevsky, Optimal design for parameter estimation in EEG problems in 3D multilayered domain, Mathematical Biosciences and Engineering, 12 (4), 2015, 739-760.

[20] J.D. Rossi, N.Saintier, The limit as $p\to +\infty$ of the first eigenvalue for the $p$-Laplacian with mixed Dirichlet and Robin boundary conditions, Nonlinear Analysis Series A: Theory, Methods and Applications, 119, 2015,167-178.

[19] J. Fernandez Bonder, N. Saintier, A. Silva, Existence of solution to a critical trace equation with variable exponent, Asymptotic Analysis, 93 (1-2), 2015, 161-185.

[18] E. Parini, N. Saintier, Shape derivative of the Cheeger constant, ESAIM:COCV, 21 (2), 2015, 348-358.

[17] J.D. Rossi, N.Saintier, On the first nontrivial eigenvalue of the $\infty$-Laplacian with Neumann boundary conditions, Houston Journal of Mathematics, 42 (2), 2016, 613-635.

[16] J. Fernandez Bonder, N. Saintier, A. Silva, On the Sobolev trace Theorem for variable exponent spaces in the critical range, Anali di Matematica Pura ed Aplicata, 193 (6), 2014, 1607-1628.

[15] J.C. Navarro, J.D. Rossi, N.Saintier, A. San Antolin, The dependence of the 1st eigenvalue of the infinity-Laplacian with respect to the domain, To appear in Glasgow Mathematical Journal.

[14] J. Fernandez Bonder, N. Saintier, A. Silva, On the Sobolev embedding theorem for variable exponent spaces in the critical range, Journal of Differential Equations, 253 (5), 2012, 1604-1620.

[13] J. Fernandez Bonder, N. Saintier, A. Silva, Existence of solution to a critical equation with variable exponent, To appear in Ann. Acad. Sci. Fenn. Math..

[12] M. I. Troparevsky, D. Rubio, N. Saintier, Sensitivity analysis for the EEG forward problem, Frontiers in computational neuroscience, 4, 2010, 1-6.

[11] N.Saintier, Best constant in critical Sobolev inequalities of second-order in the presence of symmetries, Nonlinear Analysis TMA, 72 (2), 2010, 689-703.

journal

[10] N.Saintier, Asymptotic in Sobolev spaces for symmetric Paneitz-type equations on Riemannian manifolds, Calculus of Variations and PDE, 35 (3), 2009, 385-407.

journal

[9] N.Saintier, Asymptotic of best Sobolev constants on thin manifolds,

Journal of differential equations, 246, 2009, 2876-2890.

journal

[8] N.Saintier, Estimates of the best Sobolev constant of the embedding of BV(Ω) into L1(Ω) and related shape optimization problems, Nonlinear Analysis TMA, 69 (2008) 2479-2491.

[7] N.Saintier, Blow-up theory for symmetric critical equations involving the p-Laplacian, Nonlinear Differential Equations and Applications, 15 (1-2), 2008, 227-245.

[6] N.Saintier, A general stochastic target problem with jump diffusion and an application to a hedging problem for large investors, Electronic Communications in Probability, 12, 2007.

preprint, journal

[5] N.Saintier and J.Fernandez Bonder, Estimates for the Sobolev trace constant with critical exponent and applications,, Annali di Matematica Pura ed Aplicata},187 (4) (2008), 683-704.

preprint, journal

[4] N.Saintier, Schauder estimates for degenerate elliptic and parabolic equations in Rn with Lipschitz drift, Differential and Integral Equations 20 (4), (2007), no. 1, 397-428.

preprint, journal

[3] N.Saintier and E.Hebey, Stability and perturbations of the domain for the first eigenvalue of the 1-laplacian, Archiv der Mathematik, 86 (4), (2006), no. 1, 340-351.

preprint, journal

[2] N.Saintier, Changing sign solutions of a conformally invariant fourth order equation in the Euclidean space, Communications in Analysis and Geometry, 14 (4), (2006), no. 1, 613-624.

preprint, journal

[1] N.Saintier, Asymptotic estimates and blow-up theory for critical equations involving the p-laplacian, Calculus of Variations and PDE, 25 (3), (2006), no. 1, 299-331.

preprint, journal

web development by bryant smith | valid xhtml | valid css